# SDR 06FDEA2831

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, FRAME IS DENTED, BS 500, 5 INCHES ABOVE STR 17R.  REPAIRED UPPER LOBE FRAME AT SB 500 5 INCHES ABOVE STR 17R IAW SRM 51-40-3.
